Ask Health Experts and Get Answers to Your Health Question ASAP
That is a serious issue and it sounds that he needs a long talk to get important points across.. he should of course NEVER take a Rx medicine of someone else. He does NOT KNOW the potential side effects and dangers of doing this! This practivce in general of course is fraught with danger! It can be fatal!
In his specific case the concussion plus Adderall may lead to increased risk of seizure. So it is not harmless.
It sounds that this happened in recent past and there would not be any ongoing problem to him medically. He needs to understand the potential danger to himself from this kind of action however...
I hope that this is helpful for you. Let me know if you have further questions. I will be happy to get back with you! If my answer has been helpful adn to your satisfaction then please remember to leave positive feedback. Thank You and Best Regards,
Anthony Bray MD
You are very welcome!
Let me know if I may be of further help..